Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2008, Article ID 490316, 5 pages
http://dx.doi.org/10.1155/2008/490316
Research Article

On Prime Near-Rings with Generalized Derivation

Department of Mathematics, Faculty of Mathematics and Science, Brock University, St. Catharines, Ontario, Canada L2S 3A1

Received 29 November 2007; Accepted 25 February 2008

Academic Editor: Francois Goichot

Copyright © 2008 Howard E. Bell. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Howard E. Bell, “On Prime Near-Rings with Generalized Derivation,” International Journal of Mathematics and Mathematical Sciences, vol. 2008, Article ID 490316, 5 pages, 2008. https://doi.org/10.1155/2008/490316.